Pacific Journal of Mathematics

The $L^p$ theory of standard homomorphisms.

F. Ghahramani and S. Grabiner

Article information

Source
Pacific J. Math., Volume 168, Number 1 (1995), 49-60.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102620678

Mathematical Reviews number (MathSciNet)
MR1331994

Zentralblatt MATH identifier
0822.46028

Subjects
Primary: 43A22: Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
Secondary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.

Citation

Ghahramani, F.; Grabiner, S. The $L^p$ theory of standard homomorphisms. Pacific J. Math. 168 (1995), no. 1, 49--60. https://projecteuclid.org/euclid.pjm/1102620678


Export citation

References

  • [1] W.G. Bade and H.G. Dales, Norms and ideals in radical convolution algebras, J. Funct. Anal., 41 (1981), 77-109.
  • [2] F.F. Bonsalland J. Duncan, Complete Normed Algebras, Springer-Verlag, Berlin, 1973.
  • [3] H.G. Dales, Convolution algebras on the real line, Radical Banach Al- gebras and Automatic Continuity, Lecture Notes in Math., no. 975, Springer-Verlag, Berlin, 1983.
  • [4] P. Detre, Multipliers of Weighted Lebesgue Spaces, Ph. D. dissertation, Univ. Calif., Berkeley, 1988.
  • [5] N.Dunford and J. Schwartz, Linear operators, part 1,Wiley Interscience, New York, 1958.
  • [6] F. Ghahramani, Homomorphisms and derivations on weighted convolu- tion algebras, J. London Math. Soc, 21 (1980), 149-161.
  • [7] F. Ghahramani, S. Grabiner and J.P.McClure, Standard homomorphisms and regulated weights on weighted convolution algebras, J. Funct. Anal., 91 (1990), 278-286.
  • [8] F. Ghahramani and S. Grabiner, Standard homomorphisms and conver- gent sequences in weighted convolution algebras, Illinois J. Math., no. 3, 3 (1992), 505-527.
  • [9] S. Grabiner, Weighted convolution algebras on the half line, J. Math. Anal. Appl., 83 (1981), 531-553.
  • [10] S. Grabiner, Homomorphisms and semigroups in weighted convolution alge- bras, Indiana Univ. Math. J., 37 (1988), 589-615.
  • [11] S. Grabiner, Semigroups and the structure of weighted convolution algebras, Conference on Automatic Continuity and Banach Algebras, R.J. Loyed., Proc. Centre Math. Analysis, Australian National University, vol. 21 (1989), 155-169.
  • [12] E. Hille and R.S. Phillips, Functional Analysis and Semi-groups, Col- loquium Publication Series, vol. 31, Amer. Math. Soc, Providence, Rhode Island, 1957.